# SDR WGEA200800052

- Difficulty date: April 1, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N158DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000071
- Aircraft time: 107 hours, 116 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PASSENGER DOOR WARNING LIGHT CAS MESSAGE POSTED.  ADJUSTED FWD DOORS SWITCH LAW EA 500 AMM 52-00-00.  OPS CHECK GOOD LAW EA 500 AMM 21-30-03, CABIN PRESSURE VESSEL ADJ/TEST.
